High Triglycerides And Aids
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Johns Hopkins University, School of MedicineAlthough it's possible that your high triglycerides are unrelated to HIVor your medications, the most common reason for high triglycerides inHIV-infected people is therapy with protease inhibitors (Crixivan inyour case). Most of the time the... Read more »
Program for Wellness RestorationYou hardly gave me any information to help you. But I will make certain assumptions.Your triglycerides are high but not horribly high. I think you should try some things before deciding to start a triglyceride lower drug like Tricor.If you are... Read more »
Connect With Others
Posted by JimNC, 1 ReplyMy husband was diagnosed with HIV in 2009. He'd obviously been POS for quite a long time. (2,000,000+ HIV count, T cell 180). He went on Atripla, quickly reducing his HIV count from 2M-500K-50K-500 every 3 months, now undetectable. His T cells has... Read more »
Posted by Anonymous, 7 RepliesHi from Italy.
I'm HIV+ since Feb 00 and I discovered my status in June.
Since then I have regularly checked my situation having always high VL (from 60K to 240K) and high CD4 (from 750 to 1000).
My last analysis are VL: 200K and CD4: 907.
My doctor is... Read more »
Posted by AnonymousI have a question for all of you. i've been doing some studying on HIV/AIDS and almost all the literature talks about the risks associated with certain practices, and they almost always say things like "the chances of acquiring hiv are higher if you... Read more »
Posted by Anonymous, 1 ReplyHIV Highly Contagious Before Symptoms Show: Study
HIV may be highly transmissible before an infected person experiences its first, flu-like symptoms, and before HIV tests can detect the virus, researchers reported last week.... Read more »
Guides for People With HIV